# SDR YENA20121008620

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 37,605 hours, 13,696 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC5059110207
- Part serial: FE000918
- Condition: Failed
- Location: Fuel System
- Part time: 27,962 hours, 9,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 891 BOS-SDQ, AIRCRAFT DIVERTED TO BDA DUE TO SIGNIFICANT FUEL QUANTITY VARIATION DURING CRUISE FLIGHT.  INSPECTED AIRCRAFT NO FUEL LEAKS NOTED.  PER TSM 28-42-00-810-883-A FOUND FQIC FAILURE MESSAGE.  RESET FQIC & PERFORMED BITE TEST OK PER AMM 28-42-00.  COMPARED FQIC READING TO MLI STICK READING.  NO DISCREPANCY NOTED.  FLIGHT CREW OPERATED ENGINES AND VERIFIED NORMAL & STEADY FUEL FLOW INDICATIONS.  OK FOR CONT SERVICE AT THIS TIME.  ON 10/8/12 FLIGHT TO SDQ THE CREW WROTE SIGNIFICANT FUEL QUANTITY VARIATION DURING FLIGHT.  THE FQI COMPUTER WAS REMOVED AND REPLACED AS PER AMM 28-42-34-04.  OPS AND BITE TEST GOOD.
